Inverse mean curvature flows in the hyperbolic 3-space revisited

Pei-Ken Hung Columbia University Mu-Tao Wang Columbia University

Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:1608.10016

Calculus of Variations and Partial Differential Equations, 54, (1), 119–126, 2015.9
This note revisits the inverse mean curvature flow in the 3-dimensional hyperbolic space. In particular, we show that the limiting shape is not necessarily round after scaling, thus resolving an inconsistency in the literature. The same conclusion is obtained for n-dimensional hyperbolic space as well.
Inverse mean curvature flows, hyperbolic 3-space
[ Download ] [ 2016-08-20 14:50:29 uploaded by mutaowang ] [ 295 downloads ] [ 0 comments ] [ Cited by 4 ]
@inproceedings{pei-ken2015inverse,
  title={Inverse mean curvature flows in the hyperbolic 3-space revisited},
  author={Pei-Ken Hung, and Mu-Tao Wang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160820145029530092320},
  booktitle={Calculus of Variations and Partial Differential Equations},
  volume={54},
  number={1},
  pages={119–126},
  year={2015},
}
Pei-Ken Hung, and Mu-Tao Wang. Inverse mean curvature flows in the hyperbolic 3-space revisited. 2015. Vol. 54. In Calculus of Variations and Partial Differential Equations. pp.119–126. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160820145029530092320.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved